MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)

Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Model Number PM3562
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic for follow up.Upon device interrogation, it was noted that the pacemaker exhibited premature battery depletion.The pacemaker was explanted and replaced on (b)(6) 2026.The patient was in stable condition.

Brand Name
Quadra Allure MP CRT-P
Common Device Name
Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50554194
Report Number2017865-2026-18430
Device Sequence Number18753307
Product Code NKE
UDI-Device Identifier05414734510097
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPM3562
Device Lot NumberA000126031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Quartet; Tendril; Tendril STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight246 LB